... feet and my back etc. I am having a great deal of problem figuring out the cause of this, do to medicaton side affects and withdrawls.It starts in the top of my feet and goes up the front of my legs to my knees to the point it feels like it could knock me out does anyone else expeirence this and what can I do about it ?
13 Mar 2010
Withdrawals from what?? Opiate or benzodiazapine withdrawals can be extremely painful and last months. I'm not so sure that HCV would have any bearing on this. Are you consuming any alcohol or large amounts of Tylenol ect. These along with a poor diet can effect how you feel with HCV... Hope you feel better soon... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when changed to the 200mcg which has only been like a week i have had to use the restroom a whole lot more(urinating) i also had began to have severe ...
1 answer • 4 Feb 2011
I been waking up with leg cramps for so long it's not even funny. the things I have learned about leg cramps I want to share with everyone. ...
10 answers • 9 Aug 2012
I get a lot of cramps, mostly legs but also in rib cage, hands, etc. Seems like they started a couple years ago, I'm now 60 yrs old. Sometimes I ...
4 answers • 25 Oct 2012
My ck's were at 7,000 and now down between 250 and 275, but still have severe muscle pain and my hands and face are turning purple again, but my ...
3 answers • 24 Jan 2014